# SDR SWAA2024060798942

- Difficulty date: June 7, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 53,056 hours, 30,935 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH T/E INBD MAIN FLAP  WEDGE PANEL DELAMINATION DAMAGE REF EA 21-157-01555.  REMOVED AND REPLACED LH T/E INBD MAIN FLAP OUTBOARD WEDGE PANEL IAW SRM 51-40-02-0G-0 AND DWG 113A2100 REV A.
